Skip to content

Alka-Seltzer Plus Max Strength Cold & Cough Powermax Gels - 16 Count

Alka-Seltzer Plus Max Strength Cold & Cough Powermax Gels - 16 Count

Original price $0.00 - Original price $0.00
Original price $0.00
$11.10
$11.10 - $11.10
Current price $11.10
Availability:
in stock, ready to be shipped

Estimated Delivery

May 30, 2024 - Jun 01, 2024

ALKA-SELTZER PLUS MAXIMUM STRENGTH COLD & COUGH POWERMAX GELS

Colds always seem to come at you with everything they’ve got. When you need fast relief from your cold and cough symptoms so you can get back to your busy life, turn to the concentrated power of Alka-Seltzer Plus Maximum Strength Cold & Cough PowerMax Gels. All the relief you need delivered in a 25% smaller pill.* Get fast relief from:

  • Nasal/sinus congestion
  • Sneezing
  • Cough
  • Runny nose
  • Sore throat
  • Headache and body ache

*Compared to Alka-Seltzer Plus base liquid gels.

Highlights

  • *25% smaller than original liquid gel: Alka Seltzer Plus Cold Maximum Strength Cold & Cough Powermax gels have a concentrated formula to provide powerful fast relief
  • Provides powerful maximum multi-symptom relief as nasal decongestant & cough suppressant, headache, body ache, sore throat, sinus pressure, sneezing, runny nose, and temporarily reduces fever
  • Fast sinus and mucus relief so you can get back to your busy life
  • Each box containing 16 liquid gels, 1 dose (2 Liquid gels)
  • Use as directed

Uses

temporarily relieves these symptoms due to a cold or flu:

  • minor aches and pains
  • headache
  • nasal and sinus congestion
  • sinus pressure
  • cough
  • sore throat
  • runny nose
  • sneezing

temporarily reduces fever

Suggested Age: 12 Years and Up
Product Warning: Consult a doctor if you are pregnant or nursing, consult a doctor if you have a medical condition prior to use, consult a doctor if taking prescription drugs, keep out of reach of children
Product Form: Liquid Gels
Package Quantity: 16 Count

Instructions:
Do not take more than the recommended dose.

Dosage:
Adults and children 12 years and over:
• take 2 capsules with water every 4 hours.
• do not exceed 10 capsules in 24 hours or as directed by a doctor.
Children under 12 years:
• Do not use.

Warnings
Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take:
• more than 4,000 mg of acetaminophen in 24 hours
• with other drugs containing acetaminophen
• 3 or more alcoholic drinks every day while using this product

Stop use and ask a doctor if:
• pain, cough, or nasal congestion gets worse or lasts more than 7 days
• fever gets worse or lasts more than 3 days
• redness or swelling is present
• new symptoms occur
• cough comes back or occurs with rash or headache that lasts. These could be signs of a serious condition.
• nervousness, dizziness, or sleeplessness occurs

See product label for full product information and warnings.

Other information:
Store at room temperature. Avoid excessive heat above 40°C (104°F).

Free 3-5 business day shipping on all orders over $50

  • For complete details, read our Shipping and Return policies
  • Our return window lasts for 30 days with NO restocking fee
  • Please call customer service for returns
Free Shipping

When you spend $50+

Give Us A Call

979-426-3633

FSA/HSA

Eligible Guaranteed

My Rewards

Earn back on each order

trusted by